Alert archive / North Dakota / Flash Flood Warnings in 2010

Flash Flood Warning 28, NWS Grand Forks, ND

August 12, 2010Cass County, North Dakota; Clay County, Minnesota

NWS Grand Forks, ND issued this flash flood warning at Aug 12, 2010, 3:11 PM CDT for Cass County, North Dakota; Clay County, Minnesota. It was in force for 16 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2010, 3:11 PM CDT (20:11 UTC)
Expired
Aug 13, 2010, 7:00 AM CDT
In force
16 hr
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Flood severity
None

Counties Clay County, MN, Cass County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 69 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 3:18 PM CDTFLASH FLOODSabin, MNSTREETS FLOODING IN THE CITY OF SABIN. THE BUFFALO RIVER AT SABIN IS ON THE RISE.
Aug 12, 3:22 PM CDTFLASH FLOODSabin, MNEMERGENCY MANAGER REPORTING DITCHES FULL OF WATER WITH FLOODING OF ROADS IN AND AROUND SABIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.2 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2010-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2998 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2010-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2998 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1024 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
331 m²/s²
Significant tornado parameter
1.5
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

339 
WGUS53 KFGF 122011
FFWFGF
MNC027-NDC017-131200-
/O.NEW.KFGF.FF.W.0028.100812T2011Z-100813T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
312 PM CDT THU AUG 12 2010

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLAY COUNTY IN NORTHWEST MINNESOTA...
  CASS COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 700 AM CDT FRIDAY

* AT 307 PM CDT...WEATHER SPOTTERS REPORTED THUNDERSTORMS WITH       
  VERY HEAVY RAINFALL ACROSS THE WARNED AREA. UP TO 4 INCHES OF RAIN 
  HAS ALREADY FALLEN OVER PARTS OF RURAL SOUTHERN CASS COUNTY...WITH 
  MORE STORMS LIKELY TO PRODUCE ANOTHER INCH OR TWO OF RAINFALL THIS 
  EVENING INTO TONIGHT.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FARGO...CASSELTON...DILWORTH...GLYNDON...HARWOOD...HORACE AND
  MAPLETON.

* AT 300 PM A TRAINED SPOTTER REPORTED STREET FLOODING TO SEVERAL    
  INCHES OVER CURB HEIGHT IN THE CITY OF FARGO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND DONT DROWN. AVOID DRIVING ON FLOODED ROADS. MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 4666 9765 4721 9766 4716 9684 4715 9683
      4712 9622 4666 9622

$$

WJB
2 follow-up statements
352 
WGUS73 KFGF 130323
FFSFGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1014 PM CDT THU AUG 12 2010

MNC027-NDC017-131200-
/O.CON.KFGF.FF.W.0028.000000T0000Z-100813T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY MN-CASS ND-
1014 PM CDT THU AUG 12 2010

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
FOR CLAY COUNTY IN NORTHWEST MINNESOTA...AND CASS COUNTY IN SOUTHEAST
NORTH DAKOTA...

AT 1014 PM CDT...SCATTERED THUNDERSTORMS CONTINUED TO MOVE THROUGH 
THE WARNING AREA. WHILE ADDITIONAL HEAVY RAIN IS NOT EXPECTED 
EARLIER HEAVY RAINFALL FROM 3 TO 4 INCHES WILL CONTINUE TO CAUSE LOW 
LAND FLOODING ALONG WITH SOME ROADWAYS REMAINING UNDER WATER.   

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...HORACE...DAVENPORT...MAPLETON AND SABIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND DONT DROWN. AVOID DRIVING ON FLOODED ROADS. MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 4666 9765 4721 9766 4716 9684 4715 9683
      4712 9622 4666 9622

$$

VOELKER
603 
WGUS73 KFGF 131146
FFSFGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
645 AM CDT FRI AUG 13 2010

MNC027-NDC017-131200-
/O.CON.KFGF.FF.W.0028.000000T0000Z-100813T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY MN-CASS ND-
645 AM CDT FRI AUG 13 2010

...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 700 AM CDT 
FOR CLAY COUNTY IN NORTHWEST MINNESOTA...AND CASS COUNTY IN 
SOUTHEAST NORTH DAKOTA...

AT 645 AM CDT...LOCALLY EXCESSIVE RAIN FELL YESTERDAY AFTERNOON AND 
EVENING IN PORTIONS OF CASS AND CLAY COUNTIES LIKELY PRODUCING 
FLOODING IN SOME LOCATIONS. HOWEVER...THE RAINFALL HAS DIMINISHED 
AND THE THREAT FOR FLASH FLOODING HAS ENDED.

RUNOFF FROM THIS EXCESSIVE RAINFALL HAS CAUSED SOME MINOR...WITHIN 
BANK RISES ON AREA RIVERS. THE RED AT FARGO HAS RISEN ABOUT ONE FOOT 
OVERNIGHT AS HAS THE MAPLE RIVER NEAR MAPLETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND DONT DROWN. AVOID DRIVING ON FLOODED ROADS. MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 4666 9765 4721 9766 4716 9684 4715 9683
      4712 9622 4666 9622

$$

EWENS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 2:46 PM CDT, 25 minutes earlier.

Area forecast discussion, Aug 12, 2:46 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
246 PM CDT THU AUG 12 2010

.SHORT TERM...
CONVECTION TONIGHT CONTINUES TO BE THE MAIN FORECAST ISSUE BUT
PCPN CHANCES LOOK TO PLAGUE THE ENTIRE SHORT TERM FORECAST. NO
MODEL REALLY HANDLING THE ONGOING CONVECTION REALLY WELL BUT THE
GFS IS SLIGHTLY BETTER...SO NO MODEL PREFERENCE FOR NOW.

TONIGHT...FOR THE TIME BEING THE STRONGEST CONVECTION IS CURRENTLY
ALONG A LISBON TO FARGO TO JUST SOUTH OF BEMIDJI LINE. HAVE ISSUED
ONE WARNING FOR SOUTHERN CASS COUNTY ON A CELL THAT BRIEFLY PULSED
UP. OTHERWISE THE REGIONAL 88D LOOP SHOWS SOME ELEVATED ECHOES
FROM LISBON SOUTH-SW INTO EASTERN SD. SFC MAP SHOWS A WEAK LOW
OVER CENTRAL SD AND A WARM FRONT EXTENDING TO ITS EAST. THERE HAS
BEEN AMPLE CLOUD COVER NORTH OF THE SFC WARM FRONT TODAY AND SFC
TEMPS HAVE ONLY RISEN TO AROUND 70-75F ACROSS OUR SOUTHERN FA.
THIS HAS HELD DOWN SFC BASED CAPE AND MLCAPE TO SOME DEGREE WITH
THE HIGHEST CAPE VALUES DOWN OVER EASTERN SD INTO SW MN. 0-6KM
BULK SHEAR VALUES PRETTY DECENT OVER OUR SOUTHERN FA WITH THE LOW
LEVEL JET CONTINUING TO FOCUS THERE AS WELL. LATEST SPC DISCUSSION
IS LOOKING AT OUR SOUTHEAST ND/WEST CENTRAL MN FA FOR A POSSIBLE
WATCH IN THE NEXT FEW HOURS. BEST TORNADO THREAT SHOULD BE ALONG
THE SFC WARM FRONT TO THE SOUTH OF OUR FA. PRECIPITABLE WATER
VALUES REMAIN HIGH ESPECIALLY IN THE SOUTHERN HALF OF THE FA.
TSTMS TODAY HAVE BEEN DROPPING PRETTY GOOD AMOUNTS OF RAIN SOUTH
OF I94 AND IF STORMS CONTINUE IN THIS AREA TONIGHT...FLASH
FLOODING WILL HAVE TO BE MONITORED. HOWEVER WITH MODELS
CONTINUING TO SHOW DIFFERENCES IN QPF PATTERNS TONIGHT WILL NOT
HOIST A FLASH FLOOD WATCH. OTHERWISE WILL KEEP THE SEVERE TSTM
MENTION WITH HEAVY RAIN IN THE EVENING AND LATER SHIFTS CAN ADJUST
AS NEEDED.

FRI-SUN...12Z MODEL RUNS SHOW MOST OF THE PCPN MOVING OUT OF THE
FA ON FRI BUT POSSIBLY LINGERING LONGEST IN THE EAST. IF CLOUDS
CAN CLEAR OUT TEMPS MAY RISE BACK INTO THE LOW TO MID 80S. PCPN
CHANCES LOOK PRETTY WEAK FRI NIGHT BUT MODELS SHOW A SHORT WAVE
DROPPING TOWARD THE CANADIAN BORDER TOWARD 12Z SAT...GFS MUCH
FURTHER EAST THAN THE EC/NAM. GFS REMAINS MUCH MORE PROGRESSIVE
WITH THE 500MB WAVE ON SAT WHILE THE OTHER MODELS BRING IT OVER
OUR FA. THEREFORE WILL HAVE TO MAINTAIN SOME LOW CHANCES FOR
SHOWERS/ISOLATED THUNDER THEN. COLDER 500MB TEMPS COME DOWN FOR
SAT NIGHT/SUN WHICH COULD KEEP SOME LINGERING SPOTTY SHOWERS/
RUMBLES OF THUNDER AROUND. TEMPS CONTINUE TO LOOK QUITE A BIT
COOLER FOR SAT/SUN.

.LONG TERM [MON-THU]...MODELS IN AGREEMENT WITH GENERAL DETAILS.
EXPECT NORTHWEST FLOW ALOFT BRINGING A COOLER AND DRIER AIRMASS TO
THE REGION. PRECIP CHANCES APPEAR MINIMAL...BUT ECMWF IS CONSISTENT
BRING A MID-LEVEL THROUGH THROUGH THE REGION SOMETIME AROUND
TUESDAY. WILL CONTINUE WITH PREVIOUS POP/WX FORECAST.

&&

.AVIATION...THUNDERSTORM CHANCES WILL BE THE MAIN CHALLENGE THROUGH
THE FORECAST PERIOD. THERE WILL BE THUNDER CHANCES THROUGH MUCH OF
THE OVERNIGHT HOURS...AND TRIED TO CONVEY THIS WITH A CB MENTION.
ALSO INCLUDED TEMPO GROUPS FOR SITES WITH MORE CONFIDENCE. GENERALLY
VFR CIGS...BUT MVFR/IFR POSSIBLE WITH A HEAVIER STORM.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

GODON/TG
Hazardous weather outlook, Aug 12, 6:22 AM CDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
622 AM CDT THU AUG 12 2010

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-131130-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
622 AM CDT THU AUG 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED LATE TODAY...AND
BECOME MORE WIDESPREAD TONIGHT. MORNING SHOWERS AND THUNDERSTORMS
WILL DIMINISH...WITH MIXED CLOUDS AND SUNSHINE THIS AFTERNOON.
DEPENDING ON SUNSHINE...TEMPERATURES SHOULD WARM WELL INTO THE 80S.
IF THIS DOES OCCUR...THESE TEMPERATURES COMBINED WITH HIGH
MOISTURE VALUES WILL CAUSE HIGH INSTABILITY VALUES BY LATE TODAY
AND THIS EVENING. THIS WILL SET THE STAGE FOR SCATTERED STRONG TO
SEVERE THUNDERSTORM DEVELOPMENT. ACTIVITY SHOULD INCREASE IN
COVERAGE OVERNIGHT AS A LOW LEVEL JET RESIDES NEAR THE AREA.

HEAVY RAINFALL...HAIL AND STRONG DAMAGING WINDS ARE ALL POSSIBLE.
THERE IS ALSO THE THREAT FOR TORNADOES MAINLY NEAR THE NORTH
DAKOTA...SOUTH DAKOTA...AND MINNESOTA BORDER REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE
FRIDAY...MAINLY OVER WEST CENTRAL MINNESOTA. THE WEEKEND WILL BE
MUCH COOLER WITH SCATTERED SHOWERS AND ISOLATED NON-SEVERE
THUNDERSTORMS...MAINLY FOR AREAS ALONG THE CANADIAN BORDER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

DTR

In the hours before

Special weather statement, Aug 12, 1:10 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
110 PM CDT THU AUG 12 2010

MNZ003-029-NDZ039-049-053-121915-
CASS ND-CLAY MN-RANSOM ND-RICHLAND ND-WILKIN MN-
110 PM CDT THU AUG 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN CLAY COUNTY
IN NORTHWEST MINNESOTA...AND EXTREME NORTHWESTERN WILKIN COUNTY IN
WEST CENTRAL MINNESOTA...AND SOUTHEASTERN CASS...NORTHWESTERN
RICHLAND AND NORTHEASTERN RANSOM COUNTIES IN SOUTHEAST NORTH DAKOTA
UNTIL 215 PM CDT...

AT 108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 10 MILES EAST OF ENDERLIN...OR 35 MILES SOUTHWEST OF
FARGO...MOVING TO THE EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
LEONARD AROUND 125 PM CDT.
BARRIE AROUND 135 PM CDT.
KINDRED AND DAVENPORT AROUND 145 PM CDT.
WALCOTT AROUND 155 PM CDT.

FOR MOTORISTS ON INTERSTATE 29...THE STORM WILL BE BETWEEN...MILE
MARKERS 40 AND 57 AROUND 205 PM CDT...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TG
Local storm report, Aug 12, 2:00 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
200 PM CDT THU AUG 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     HAIL             10 W PARKERS PRAIRIE    46.15N 95.54W
08/12/2010  E1.00 INCH       OTTER TAIL         MN   PUBLIC

            1.5N OF LAKE JESSIE IN LEAF MOUNTAIN TOWNSHIP

&&

ET
Local storm report, Aug 12, 2:27 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
227 PM CDT THU AUG 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     HAIL             1 SSW DAVENPORT         46.70N 97.08W
08/12/2010  E1.00 INCH       CASS               ND   PUBLIC

&&

ET
Special weather statement, Aug 12, 2:43 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
243 PM CDT THU AUG 12 2010

MNZ003-NDZ039-122045-
CASS ND-CLAY MN-
243 PM CDT THU AUG 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLAY COUNTY IN NORTHWEST
MINNESOTA...AND SOUTHEASTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA
UNTIL 345 PM CDT...

AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM NEAR HORACE...OR 14 MILES SOUTH OF FARGO...MOVING TO THE
EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
COMSTOCK...WILD RICE AND HICKSON AROUND 250 PM CDT.
RUSTAD...PRAIRIE ROSE AND OXBOW AROUND 255 PM CDT.
MOORHEAD AROUND 300 PM CDT.
DILWORTH...BAKER AND SABIN AROUND 305 PM CDT.

FOR MOTORISTS ON INTERSTATE 29...THE STORM WILL BE BETWEEN...MILE
MARKER 51 AROUND 245 PM CDT...AND MILE MARKER 57 AROUND 250 PM CDT...

FOR MOTORISTS ON INTERSTATE 94...THE STORM WILL BE BETWEEN...NORTH
DAKOTA MILE MARKER 349 AROUND 250 PM CDT...AND MINNESOTA MILE MARKER
22 AROUND 315 PM CDT...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TG

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 2:30 AM CDTSevere Thunderstorm WarningFGFBarnes60 min
Aug 12, 3:28 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass47 min
Aug 12, 12:25 PM CDTAreal Flood AdvisoryFGFRansom22 hr
Aug 12, 1:40 PM CDTSevere Thunderstorm WarningFGFCass42 min
Aug 12, 1:51 PM CDTAreal Flood AdvisoryFGFCass114 min
Aug 12, 6:37 AM CDTSevere Thunderstorm WarningFGFOtter Tail29 min

Nearby

Flash Flood Warnings in North Dakota, 2010Flash Flood Warnings in Minnesota, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.